# SDR SWIA202163993

- Difficulty date: November 24, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RH CORRODED BETWEEN FS 349.00 TO FS 364.00     (C-CHECK RO 1/19/2022)    REMOVE CORROSION AND FOUND STRINGER AT 26R, FS333 - FS364 TO BE OUT OF LIMITS. REPLACED STRINGER REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG: SH670-31350 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
